# SDR 20010419CW002

- Difficulty date: April 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N2225C
- Make and model: Dhav DHC7*
- Aircraft serial: 639754
- Engine: Pwa R2000*
- Propeller: Hamstd 43D50
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R20007M2
- Part serial: P108448
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AFTER DEPARTURE, AT CLIMB POWER, THE NR 1 THRUST METER BEGAN A REDUCTION FOLLOWED BY A DROP IN OIL PRESSURE AND AN INCREASE IN OIL TEMPERATURE.  THE CAPTAIN SHUT DOWN AND SECURED THE NR 1 ENGINE.  THE AIRCRAFT CREW  DECLARED AN EMERGENCY.  THE AIRCRAFT RETURNED TO AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.    UPON INSPECTION BY MAINTENANCE, THE PROP WAS DIFFICULT TO ROTATE AND A CONSIDERABLE AMOUNT OF METAL WAS FOUND IN THE OIL SUMP.  THE ENGINE WILL BE REPLACED DUE TO INTERNAL FAILURE.  A TEAR DOWN REPORT WILL BE COMPLETED BY OVERHAUL FACILITY.
